Skin thinning after steroids

Lee SH, Zheng Z, “Therapeutic efficacy of autologous platelet-rich plasma and polydeoxyribonucleotide on female pattern hair loss.” Wound Repair Regen . 2015 Jan;23(1):30-6.

Lucky AW, Piacquadio DJ, et al . “A randomized, placebo-controlled trial of 5% and 2% topical minoxidil solutions in the treatment of female pattern hair loss.” J Am Acad Dermatol . 2004 Apr;50(4):541-53.

Rogers NE, Avram MR. “Medical treatments for male and female pattern hair loss.” J Am Acad Dermatol. 2008 Oct;59:547-66.

Schiavone G, Raskovic D. et al. “Platelet-rich plasma for androgenetic alopecia: A pilot study.” Dermatol Surg . 2014 Sep;40(9):1010-9.

Shin H, Ryu HH, et al. “Clinical use of conditioned media of adipose tissue-derived stem cells in female pattern hair loss: A retrospective case series study.” Int J Dermatol . 2015 Jun;54(6):730-5.

Unger WP, Unger RH. “Hair transplanting: An important but often forgotten treatment for female pattern hair loss.” J Am Acad Dermatol . 2003 Nov;49(5):853-60.

van Zuuren EJ, Fedorowicz Z, et al . “Interventions for female pattern hair loss.” Cochrane Database Syst Rev . 2012 May 16;5:CD007628.

Just had an injury to my left arm 3 months ago and just realized the same phenomenon of sudden new growth surrounding the injury but not on the scar itself. I’m concerned since it’s a thick dark patch of hair on and around my elbow that does not coincide with the minimal thin blonde hair on my arms. Is there any way to make this stop? I did lose partial feeling in and around this area. Not sure if getting and being treated for staff infection to the injury had anything to do with it or the cocktail of meds I was given as result.

Tools & Services:

  • Bookmark this page
  • Symptom Search
  • Symptom Checker
  • Medical Dictionary
Medical Articles:
  • Disease & Treatments Search
  • Misdiagnosis Center
  • Full list of interesting articles
Forums & Message Boards
  • Ask or answer a question at the Boards :
    • I cannot get a diagnosis. Please help.
    • Tell us your medical story.
    • Share your misdiagnosis story.
    • What is the best treatment for my condition?
    • See all the Boards.
    Next: Causes of Skin thinning homepage | back to top   Search Specialists by State and City

Your skin tends to become thinner as you age. Therefore, it is important to take care of your skin in order to keep it supple and thickened. Thinning of the skin may occur when the level of collagen in the skin decreases and skin elasticity is lost. Collagen is a protein found in the skin which helps to nourish the skin and make it healthy. Thin skin may also be caused by the long-term use of steroid ointments that cause the skin to bruise easily and become fragile and transparent. Luckily, there are a number of things you can try to make your skin thicker, stronger and firmer.

A rash may be localized in one part of the body, or affect all the skin. Rashes may cause the skin to change color, itch , become warm, bumpy, chapped , dry, cracked or blistered , swell, and may be painful. The causes, and therefore treatments for rashes, vary widely. Diagnosis must take into account such things as the appearance of the rash, other symptoms, what the patient may have been exposed to, occupation, and occurrence in family members. A rash can last 5 to 20 days, the diagnosis may confirm any number of conditions. The presence of a rash may aid diagnosis; associated signs and symptoms are diagnostic of certain diseases. For example, the rash in measles is an erythematous , morbilliform , maculopapular rash that begins a few days after the fever starts. It classically starts at the head, and spreads downwards.

Skin thinning after steroids

skin thinning after steroids

Your skin tends to become thinner as you age. Therefore, it is important to take care of your skin in order to keep it supple and thickened. Thinning of the skin may occur when the level of collagen in the skin decreases and skin elasticity is lost. Collagen is a protein found in the skin which helps to nourish the skin and make it healthy. Thin skin may also be caused by the long-term use of steroid ointments that cause the skin to bruise easily and become fragile and transparent. Luckily, there are a number of things you can try to make your skin thicker, stronger and firmer.

Media:

skin thinning after steroidsskin thinning after steroidsskin thinning after steroidsskin thinning after steroidsskin thinning after steroids

http://buy-steroids.org